# SDR P5CA9800920

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corrosion
- Location: Bs  460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND UNDER FLOOR RIGHT HAND SIDE STA 460 WBL R199.8.  CORROSION REMOVED AND AREA REPROTECTED AS PER SRM 51-10-01 AND 51-10-02.
